MathSciNet Relay Station
MathSciNet bibliographic data
MR1095637 44A15 (41A60)
Naylor, D. On an asymptotic expansion of the Kontorovich-Lebedev transform. Appl. Anal. 39 (1990), no. 4, 249–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement